# SDR SCNA20151018144

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD BS 540 JUST BELOW STRINGER 22L,   SHOWS A CRACK INDICATION.  REPAIRED THE BULKHEAD.
